Breast is Hard After Implants
- Asked by 2448anon
- 3 years ago
i have had breast implants about 2 months. one breast is harder then the other, i also had leaking from under my breast from the outside, he put me on antibiotic, said i had a small hole that caused the leak, i asked is that why my breast is so hard, he said no. what can i do? he told me to go some where else, how when i paid to have then look normal now there a mess. in pain, one bigger then the other and too hard.
Multiple complications following breast augmentation with implants
You have multiple issues that need to be addressed by a qualified plastic surgeon. I would discuss these with your existing surgeon or find another one.
Sorrying you are having problems. I am not sure why your doctor won't see you? Obivously it is time to find another doctor.
It is not normal to have any leakage
You need to find a board certified plastic surgeon to examine you. You may have capsular contracture, wound infection or infected implant. You surgeon has obligation to take care of you till all the concerns re resolved.
Recent Breast Implants Reviews
Breast Implants Photos
One firm breast after augmentation
It is not normal for you to have a "hole that leaks" from your breast to start with. I'm not sure if I understand you correctly but you implied plastic surgeon told you to go somewhere else. Does that mean they feel as though you are healed or completely recovered? If you have fluid leaking from the breast, you may have a fluid collection around the implant that may need to be drained. The best advice I can give you is to return to your plastic surgeon and express your concerns and together come up with a plan.
I wish you well.
Web reference: http://www.medwardsmd.com/plasticsurgery_questions1.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.